# SDR AALA202211015748

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737-8
- Aircraft serial: 31253
- Aircraft time: 17,232 hours, 7,296 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED AFT LEFT LAVATORY DOOR.
